# SDR F3LA97017

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nose Chord
- Condition: Corroded
- Location: Bs 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON RIGHT LOWER NOSE CHORD HORIZONTAL FLANGE BS 237 TO 250 RBL 18, WL 164.  REMOVED RT LOWER NOSE CHORD DUE TO CORROSION WAS BEYOND LIMITS IN A ONE INCH AREA IAW SRM 53-10-1.  INSTALLED NEW NOSE CHORD WITH A SPLICE IAW SRM 51-40-3, 53-10-2, 51-30-2.  (M)
